On the Adjoint of a Strongly Continuous Semigroup
Diómedes Bárcenas and
Luis Gerardo Mármol
Abstract and Applied Analysis, 2008, vol. 2008, 1-11
Abstract:
Using some techniques from vector integration, we prove the weak measurability of the adjoint of strongly continuous semigroups which factor through Banach spaces without isomorphic copy of ð ‘™ 1 ; we also prove the strong continuity away from zero of the adjoint if the semigroup factors through Grothendieck spaces. These results are used, in particular, to characterize the space of strong continuity of { 𠑇 ∗ ∗ ( ð ‘¡ ) } ð ‘¡ ≥ 0 , which, in addition, is also characterized for abstract ð ¿ - and ð ‘€ -spaces. As a corollary, it is proven that abstract ð ¿ -spaces with no copy of ð ‘™ 1 are finite-dimensional.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/651294.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/651294.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:651294
DOI: 10.1155/2008/651294
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().